# SDR AALA202412236147

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,103 hours, 26,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY EGRESS LIGHT INOP ON CEILING 18ABC. WHILE TROUBLESHOOTING THE EMERGENGY EGRESS LIGHT ON SEAT ROW 18ABC FOUND A LOOSE CONNECTION. TIGHTENED LOOSE CONNECTIONAND LIGHT WORKS IAW B737-NG AMM 33-51-00.
